# SDR AALA202010209020

- Difficulty date: October 5, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 33,443 hours, 13,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566022
- Condition: Corroded
- Location: Bs 949
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF INTERCOSTAL AT STA 949 AND RBL 50, MEASURING L=0.5 IN, W=0.5 IN, D=0.02 IN.  REPLACED INTERCOSTAL WITH NEW, IAW SRM 51-40-02.
